# SDR UIEA2020060501209

- Difficulty date: June 2, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N854GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37566
- Aircraft time: 29,031 hours, 4,993 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 893501
- Part serial: A35684
- Condition: Failed
- Location: Lt Blg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE "GEAR TILT" EICAS CAUTION.  NON NORMAL CHECK LIST ACTIONED.  "GEAR TILT" STATUS MSG. FOUND CMC MSG 32723. IFIM / 32-31-00-810-821 PERFORMED. LT BODY GEAR TRUCK TILT SENSOR REMOVED AND REPLACED AS PER AMM 32-61-12-402-009, 32-61-12-002-001. PSEU / TEST PASSED.  DISCREPANCY- FOUND LT BODY GEAR TRUCK TILT ACTUATOR HYD SUPPLY LINE BROKEN AND FOUND SMALL LEAKAGE. CORRECTIVE ACTION- LT BODY GEAR TRUCK TILT ACTUATOR HYD SUPPLY LINE REMOVED AND REPLACED AS PER 20-11-18-204-008. HYD LEAK CHECK AND TRUCK TILT ACTUATOR BLEED / PERFORMED AS PER AMM 32-13-15-404-010.
